# SDR DL73K010381

- Difficulty date: March 7, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 36,997 hours, 30,895 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 44959
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SEAT 17C AND ALL SEAT EPATH LITES AFT OF IT ARE   INOP.  FOUND BATTERY PACK INOP.  DAL P/N 337101963
